zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence and global attractivity of positive periodic solution for a Volterra model with mutual interference and Beddington-DeAngelis functional response. (English) Zbl 1217.34081
The authors investigate a predator-prey model with positive p-periodic coefficients and with a Beddington-DeAngelis functional response. The aim is to prove the existence of a positive p-periodic, globally attractive solution. Defining appropriate operators in some Banach space, they use degree theory for Fredholm operators of index zero to show, under certain conditions, the existence and also the uniqueness of such a periodic solution. The authors thus obtain results that improve those of a recent paper by K. Wang and Y. L. Zhu.
MSC:
34C60Qualitative investigation and simulation of models (ODE)
92D25Population dynamics (general)
34C25Periodic solutions of ODE
47N20Applications of operator theory to differential and integral equations
34D23Global stability of ODE
References:
[1]Wang, K.; Zhu, Y. L.: Global attractivity of positive periodic solution for a Volterra model, Appl. math. Comput. 203, No. 2, 493-501 (2008) · Zbl 1178.34052 · doi:10.1016/j.amc.2008.04.005
[2]Chen, F. D.; Shi, J. L.: Periodicity in a logistic type system with several delays, Comput. math. Appl. 48, 35-44 (2004) · Zbl 1061.34050 · doi:10.1016/j.camwa.2004.02.001
[3]Chen, F. D.: The permanence and global attractivity of Lotka – Volterra competition system with feedback controls, Nonlinear anal. Real world appl. 7, No. 1, 133-143 (2006) · Zbl 1103.34038 · doi:10.1016/j.nonrwa.2005.01.006
[4]Chen, X. X.: Periodicity in a nonlinear predator-prey system on time scales with state dependent delay, Appl. math.comput. 196, 118-128 (2008) · Zbl 1143.34045 · doi:10.1016/j.amc.2007.05.040
[5]Sun, W.; Chen, S. H.; Hong, Z. M.; Wang, C. P.: On positive periodic solution of periodic competition Lotka – Volterra system with time delay and diffusion, Chaos solitons fractal 33, No. 3, 971-978 (2007) · Zbl 1151.34329 · doi:10.1016/j.chaos.2006.01.062
[6]Chen, X. X.; Guo, H. J.: Four periodic solutions of a generalized delayed predator-prey system on time scales, Rocky mountain J. Math. 38, No. 5, 1307-1322 (2008) · Zbl 1167.34037 · doi:10.1216/RMJ-2008-38-5-1307
[7]Huo, H. F.; Li, W. T.: Existence of positive periodic solution of a neutral impulsive delay predator – prey system, Appl. math. Comput. 184, No. 2, 499-507 (2006) · Zbl 1120.34050 · doi:10.1016/j.amc.2006.07.065
[8]Sun, S. L.; Chen, L. S.: Existence of positive periodic solution of an impulsive delay logistic model, Appl. math. Comput. 184, No. 4, 617-623 (2007) · Zbl 1125.34063 · doi:10.1016/j.amc.2006.06.060
[9]Chen, C.; Chen, F. D.: Conditions for global attractivity of multispecies ecological competition-predator system with Holling III type functional response, J. biomath. 19, No. 2, 136-140 (2004)
[10]Teng, Z. D.: On the persistence and positive periodic solution for planar competing lokta – Volterra systems, Ann.differ. eqn. 13, No. 3, 275-286 (1997) · Zbl 0887.34038
[11]Hassel, M. P.: Density dependence in single-species population, J. anim. Ecol. 44, 283-295 (1975)
[12]Gopalasamy, K.: Stability and oscillation in delay equation of population dynamics, (1992) · Zbl 0752.34039